# SDR ASAA2024071051445

- Difficulty date: July 10, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145320100
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W, LOWER PANEL LAND AT 640LB HAS 1EA HOLE THAT REQUIRES REPAIR. GROUNDED - YES. REPAIRED 1EA. HOLE AT PANEL 640LB IAW A320 SRM 57-21-11-300-003 REV 149- 01 MAY 2024 CATAGORY B REPAIR. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 21900FC 43800FH, SUBSEQUENT INSPECTION AT INTERVALS OF: 4300FC  8600FH, METHOD INSPECTION: GENERAL VISUAL INSPECTION. HOLE LOCATED AT PANEL 640LB, 4.40" FROM RIB16 O/B AND 6.250" FWD OF JOINT STR. 11.
